# SDR ASAA0782387

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 55,530 hours, 29,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT OPEN MAIN PAX (L10) DOOR FROM INSIDE, HAD TO OPEN FROM OUTSIDE.  REMOVED EXCESS PAINT ON OUTSIDE OF DOOR WHICH PREVENTED OUTSIDE HANDLE FROM MOVING TO OPEN POSITION WHEN ATTEMPTING OPENING FROM INSIDE.  INSIDE HANDLE THEN OPENED DOOR PROPERLY.
